Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Mirtazapine withdrawal - help

(1 Post)
Ashers40 Thu 20-Apr-17 13:57:20

After about 4 years on Mirtaxapibe for anxiety I have now stopped taking it after tapering for 6 months. But I did drop from 7.5mg to nothing at the end. This was 7 weeks ago. I'm now feeling terrible. Increased anxiety esp on waking, very disturbed sleep so I'm knackered. In the past week I've had recurrent migraine type headaches and acid stomach issues. I don't know if I can attribute all that to withdrawal, but there are lots of stories on the internet of people struggling to come off this drug. Can anyone offer any words of comfort as to how long it might be till I feel better. I have been on the verge of going back on the pills many times, but this is my second attempt at coming off it and I'm worried I will never manage it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now